MathSciNet Relay Station
MathSciNet bibliographic data
MR911662 (88k:92032) 92A09 (34B15 35K57)
Lu, Chunqing Multiple steady states in a biochemical system. SIAM J. Math. Anal. 18 (1987), no. 6, 1771–1783.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement